# SDR REXA2018012600053

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 9,977 hours, 6,791 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Damaged
- Location: O2 Mask
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS O2 MASK LEAK DETECTED. ONE OF THE HOSES SHOW BREAKAGE/DAMAGE DEFFERING OBSERVERS OXYGEN SYSTEM IAW MEL 35-10-1. REMOVED AND REPLACED OBSERVERS SEAT O2 MASK IAW AMM 35-11-12. LEAK TEST GOOD IAW AMM 35-10-00. NO LEAKS DETECTED.
